MENU

You are here

Publications

Export 227 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
2011
Agrachev AA, Lee P. Generalized Ricci Curvature Bounds for Three Dimensional Contact Subriemannian manifolds. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6507
Agrachev AA, Gamkrelidze R. The geometry of Maximum Principle. Proceedings of the Steklov Institute of mathematics. vol. 273 (2011), page: 5-27 ; ISSN: 0081-5438 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6456
Abels H, Mora MG, Müller S. Large Time Existence for Thin Vibrating Plates. Communication in Partial Differential Equations 36 (2011) 2062-2102 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3755
Alouges F, DeSimone A, Heltai L. Numerical Strategies for Stroke Optimization of Axisymmetric Microswimmers. Mathematical Models and Methods in Applied Sciences 21 (2011) 361-387 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3657
Ambrosetti A. Osservazioni sui teoremi di inversione globale. Rendiconti Lincei - Matematica e Applicazioni 22 (2011) 3-15 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4068
Alberti G, DeSimone A. Quasistatic evolution of sessile drops and contact angle hysteresis. Arch. Rational Mech. Anal. 202 (2011) 295-348 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4912
Agrachev AA. On the Space of Symmetric Operators with Multiple Ground States. Functional Analysis and its Applications, Volume 45, Issue 4, December 2011, Pages 241-251 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/7069
Alberti G, Bianchini S, Crippa G. Structure of level sets and Sard-type properties of Lipschitz maps. SISSA; 2011. Available from: http://hdl.handle.net/1963/4657
Zampieri M, Legname G, Segrè D, Altafini C. A system-level approach for deciphering the transcriptional response to prion infection. Bioinformatics (Oxford, England). 2011 Dec; 27(24):3407-14 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5745
Abels H, Mora MG, Müller S. The time-dependent von Kármán plate equation as a limit of 3d nonlinear elasticity. Calculus of Variations and Partial Differential Equations 41 (2011) 241-259 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3835
Alberti G, Bianchini S, Crippa G. A uniqueness result for the continuity equation in two dimensions. SISSA; 2011. Available from: http://hdl.handle.net/1963/4663
2010
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Agrachev AA, Caponigro M. Dynamics control by a time-varying feedback. Journal of Dynamical and Control Systems. Volume 16, Issue 2, April 2010, Pages :149-162 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6461
Altafini C, Cappellaro P, Cory D. Feedback schemes for radiation damping suppression in NMR: a control-theoretical perspective. Systems and Control Letters, 59 (12):782-786, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4384
Agrachev AA. Invariant Lagrange submanifolds of dissipative systems. Russian Mathematical Surveys. Volume 65, Issue 5, 2010, Pages: 977-978 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6457
Coatleven J, Altafini C. A kinetic mechanism inducing oscillations in simple chemical reactions networks. Mathematical Biosciences and Engineering 7(2):301-312, 2010 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2393
Iacono G, Altafini C. Monotonicity, frustration, and ordered response: an analysis of the energy landscape of perturbed large-scale biological networks. BMC Systems Biology 2010, 4:83 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4055
Ambrosetti A. On the number of positive solutions of some semilinear elliptic problems.; 2010. Available from: http://hdl.handle.net/1963/4083
Abenda S, Grava T, Klein C. Numerical Solution of the Small Dispersion Limit of the Camassa-Holm and Whitham Equations and Multiscale Expansions.; 2010. Available from: http://hdl.handle.net/1963/3840
Alouges F, DeSimone A, Heltai L, Lefebvre A, Merlet B. Optimally swimming Stokesian Robots.; 2010. Available from: http://hdl.handle.net/1963/3929
Arroyo M, DeSimone A, Heltai L. The role of membrane viscosity in the dynamics of fluid membranes.; 2010. Available from: http://hdl.handle.net/1963/3930
Agrachev AA, Boscain U, Charlot G, Ghezzi R, Sigalotti M. Two-dimensional almost-Riemannian structures with tangency points. Ann. Inst. H. Poincare Anal. Non Lineaire [Internet]. 2010 ;27:793-807. Available from: http://hdl.handle.net/1963/3870
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
2009
DeSimone A, Alouges F, Lefebvre A. Biological Fluid Dynamics, Non-linear Partial Differential Equations. In: Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. Encyclopedia of Complexity and Systems Science / Robert A. Meyers (ed.). - Springer, 2009, 548-554. ; 2009. Available from: http://hdl.handle.net/1963/2630
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706

Pages

Sign in